Results 1 to 3 of 3

Thread: Confused...

Hybrid View

  1. #1
    youngjt Guest

    Default Confused...

    Hi!
    I am new to this forum and I have no kids and therefore have no experience with this before. I stopped taking my BC on 7/26/2012. My first period after stopping was 8/1, the second 8/24, the third 9/30. My husband and I were active several times during my predicted ovulation dates (10/15-10/18). Since then I have had nausea for the past two weeks, headaches, excessive gas (TMI) and frequent urination. I was supposed to get my period on 10/30 but I didn't get anything until 10/31. What I got then only lasted two days (usually it lasts 6-7 days and is extremely heavy), on and off, was brown and was not even enough to fill up a tampon. I have taken three HPT, one on 10/30, one on 11/2 and one on 11/5 and they all came back negative. My nausea is getting worse as well as the gas and urination. I have an appointment with my OBGYN on Monday but it seems like a long time away to be wondering. If I am not pregnant I am worried about what else might be causing these symptoms and I am unsure if I could even be pregnant if I had mild spotting and the tests all say negative. Help!!

  2. #2
    kristin1987 Guest

    Default

    You could be having symptoms from stopping the birth control; it can take your body a while to adjust b/c of hormonal changes. OR you could be pregnant and it is too early to tell on a test. You may also have a UTI. Your OB can check your urine for infection.

  3. #3
    Join Date
    Nov 2011
    Location
    Hawaii
    Posts
    3,816

    Default

    Its possible you are pregnant since you had unprotected sex, but its also possible that it could just be the birth control effecting your cycle. It can take months for your cycles to regulate after getting off of birth control. Best of luck.
    Jennifer


Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •